# SDR P5CA9700997

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Delaminated
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENG LT SIDE COWL INTERCOSTAL BETWEEN 5TH AND 7TH RIB AND SEPARATING 2 PRECOOLER EXHAUST CUTOUTS IS CHAFED THROUGH.  REPLACED IAW BOEING SRM 51-30-02, REF CWS NR 858944.
